Journal of Applied Mathematics and Stochastic Analysis
Volume 13 (2000), Issue 3, Pages 313-316
The outlook for mathematics on the web
Florida Institute of Technology, Department of Mathematical Sciences, Melbourne 32901, FL, USA
Received 1 March 2000; Revised 1 August 2000
Copyright © 2000 Bradford D. Allen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This article has no abstract.